# SDR 249TR0100

- Difficulty date: December 22, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,137 hours, 27,342 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158000104
- Condition: Leaking
- Location: Ele Servo Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FLUID LEAK FROM -A- SYSTEM AUTO PILOT ELEVATOR SERVO ACTUATOR.  FOUND -B- SYSTEM AUTO PILOT ACTUATOR LEAKING DOWN ONTO -A- SYSTEM ACTUATOR.  REPLACED -B- SYSTEM ACTUATOR PER MM 22-11-261.
